# SDR ASAA2021120136769

- Difficulty date: December 1, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 20,471 hours, 6,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: ADD71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY LIGHT RESTORATION THE FOLLOWING LIGHT FIALED R1 DOOR OVERHEAD. GROUNDED - YES. REMOVED AND REPLACED R1 DOOR OVERHEAD BATTERY PACK, OP'S CHECK GOOD IAW B737-900 AMM 33-51-06-960-805 STEPS 4.E.(1), (2), (3), (6) AND (4), (5), (6).
